Asymptotic behavior of solutions of singular integral equations
Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 143-153
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_1_a16,
author = {A. P. Soldatov},
title = {Asymptotic behavior of solutions of singular integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {143--153},
year = {1986},
volume = {22},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_1_a16/}
}
A. P. Soldatov. Asymptotic behavior of solutions of singular integral equations. Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 143-153. http://geodesic.mathdoc.fr/item/DE_1986_22_1_a16/